Alert archive / Vermont / River Flood Warnings in 2016
River Flood Warning 1, NWS Burlington, VT
NWS Burlington, VT issued this river flood warning at Feb 25, 2016, 4:23 AM EST for Washington County, Vermont. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 4:23 AM EST (09:23 UTC)
- Expired
- Feb 25, 2016, 2:31 PM EST
- In force
- 10 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Washington County, VT
The radar
The Burlington radar (KCXX), 54 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Winooski River at Montpelier (MONV1).
- Action stage
- 11 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 17.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04286000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
088
WGUS41 KBTV 250923
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
423 AM EST THU FEB 25 2016
...The National Weather Service in Burlington has issued a flood
warning for the following rivers in Vermont...
Winooski River At Montpelier
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
The river is experiencing minor flooding due to rainfall and ice
movement. Expect rapid fluctuations in river levels
in the next few hours as ice continues to move in the river channel.
Montpelier City Police have reported flooding along Lower State
Street within the past hours. Obey all road closure signs, they are
there for your safety. Do not attempt to drive through flooded areas,
most flood deaths occur in automobiles. Turn around, don't drown!
Stay tuned to developments by listening to noaa weather radio, or by
visiting our web site at: weather.gov.
&&
VTC023-251931-
/O.NEW.KBTV.FL.W.0001.160225T0923Z-160225T1931Z/
/MONV1.2.ER.160225T0835Z.160225T1200Z.160225T1331Z.NO/
423 AM EST THU FEB 25 2016
The National Weather Service in Burlington has issued a
* Flood Warning for
The Winooski River At Montpelier.
* until this afternoon...Or until the warning is cancelled.
* At 3:45 AM Thursday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring is occurring due to rainfall and ice
breakup.
* Forecast...The river will fluctuate around 16 feet early this
morning, and should fall below flood stage later this morning or
sooner should the river clear of ice earlier.
* Impact...Expect rapid fluctuations in river levels due to ice and
ice movement. Minor flooding is expected.
&&
LAT...LON 4433 7263 4429 7243 4415 7251 4424 7268
$$
JMG1 follow-up statement
577
WGUS81 KBTV 251053
FLSBTV
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
553 AM EST THU FEB 25 2016
...The Flood Warning is cancelled for the following rivers in
Vermont...
Winooski River At Montpelier
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
If you live or travel near streams and rivers seek higher ground
immediately at first signs of rising water. Obey all road closure
signs, they are there for your safety. Do not attempt to drive
through flooded areas, most flood deaths occur in automobiles. Turn
around, don't drown!
Stay tuned to developments by listening to noaa weather radio, or by
visiting our web site at: weather.gov.
&&
VTC023-251123-
/O.CAN.KBTV.FL.W.0001.000000T0000Z-160225T1931Z/
/MONV1.2.ER.160225T0835Z.160225T0845Z.160225T0855Z.NO/
553 AM EST THU FEB 25 2016
The Flood Warning is cancelled for
The Winooski River At Montpelier.
* At 4:45 AM Thursday the stage was 10.0 feet.
* Flood stage is 15.0 feet.
* Law enforcement reported that the ice let go and the river fell
below flood stage around 4:00 AM this morning.
* Forecast...The river will continue to fall to 8.0 feet by Friday
morning with no additional flooding expected
&&
LAT...LON 4433 7263 4429 7243 4415 7251 4424 7268
$$
JMGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Feb 25, 4:02 AM EST, 21 minutes earlier.
Area forecast discussion, Feb 25, 4:02 AM EST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 402 AM EST THU FEB 25 2016 .SYNOPSIS... STRONG LOW PRESSURE OVER THE EASTERN GREAT LAKES THIS MORNING WILL SHIFT NORTH OF THE INTERNATIONAL BORDER TODAY, AND EVENTUALLY OFF INTO THE GULF OF ST. LAWRENCE TONIGHT. ANOTHER ROUND OF RAIN IS EXPECTED TO DEVELOP THROUGH THE MORNING, THOUGH LIGHTER THAN THE PAST 12 HOURS, THEN PRECIPITATION TRANSITIONS TO A RAIN AND SNOW MIX THIS EVENING, AND EVENTUALLY ALL SNOW TONIGHT BEFORE ENDING EARLY FRIDAY. MINOR SNOW ACCUMULATIONS OF A DUSTING TO 2 INCHES IS EXPECTED AT THE VALLEY FLOOR, WITH UP TO 5 INCHES POSSIBLE ACROSS THE HIGHER PEAKS OF NORTHERN VERMONT. && .NEAR TERM /THROUGH TONIGHT/... AS OF 402 AM EST THURSDAY...SEEING A BREAK IN THE ACTION CURRENTLY ACROSS THE BTV CWA AS A MID-LEVEL DRY SLOT HAS SHIFTED OVER THE REGION IN ADVANCE OF A SURFACE COLD FRONT APPROACHING FROM THE WEST CURRENTLY OVER WESTERN NEW YORK. WELL AHEAD OF THE FRONT WE'RE SEEING ANOTHER FINE LINE OF SHOWERS WITH EMBEDDED THUNDER MOVING INTO THE SOUTHERN DACKS WHICH WILL PROGRESS NORTHEASTWARD INTO THE NORTHERN DACKS AND CHAMPLAIN VALLEY WITHIN THE NEXT FEW HOURS. THIS ALONG WITH THE APPROACH OF THE COLD FRONT WILL RE- INVIGORATE SHOWERS ACROSS THE REGION THROUGH MID-DAY BEFORE COLDERAIR BEGINS TO FILTER IN FROM THE NORTHWEST TRANSITIONING PRECIPITATION TO A RAIN/SNOW MIX THIS EVENING AND THEN SNOW OVERNIGHT. DUE TO THE WARM BL TEMPS INITIALLY, SNOW WON'T ACCUMULATE MUCH AT THE VALLEY FLOOR WITH PERHAPS A DUSTING TO 2" POSSIBLE THROUGH THE OVERNIGHT, BUT ATOP THE HIGHER ELEVATIONS WE SHOULD SEE A SOLID 2-4", POSSIBLY A COUPLE MORE BY FRIDAY MORNING. IN REGARDS TO TEMPS FOR THE NEXT 24 HOURS, VERY DIFFICULT FORECAST FOR THE DAYLIGHT HOURS AS CURRENT OBS WIDELY RANGE FROM THE 30S ACROSS THE ST. LAWRENCE VALLEY AND EAST OF THE GREENS, TO AS WARM AS 50S ALONG THE WESTERN SLOPES ON DOWNSLOPE SOUTHEASTERLY FLOW. EXPECT THERE TO BE A BRIEF BUMP UP AREA-WIDE THIS MORNING BEFORE PRECIPITATION FILLS BACK IN, THEN PLUMMET OVERNIGHT INTO THE SINGLE DIGITS ACROSS NORTHERN NEW YORK TO MID 20S ACROSS SOUTHEAST VERMONT. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... AS OF 402 AM EST THURSDAY...COLD FRONT SHIFTS EAST OF THE REGION FRIDAY WITH A FEW LINGERING SNOW SHOWERS ACROSS THE HIGHER TERRAIN OF NORTHERN VERMONT, BUT THE TREND WILL BE TOWARDS PARTIAL CLEARING IN THE AFTERNOON AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST. THIS HIGH WILL PROVIDE A PARTIALLY CLEAR AND COLD NIGHT TO THE NORTH COUNTRY FRIDAY NIGHT WITH LOWS IN THE SINGLE DIGITS ABOVE AND BELOW ZERO. COLD SNAP WILL BE BRIEF THOUGH AS THE HIGH SHIFTS OFFSHORE SATURDAY AND WARMER SOUTHWEST FLOW DEVELOPS AHEAD OF AN APPROACHING WEAK FRONT. HIGHS WILL PUSH BACK TOWARDS SEASONAL NORMALS IN THE UPPER 20S TO MID 30S, WITH A FEW SNOW SHOWERS POSSIBLE ACROSS NORTHERN NEW YORK IN THE AFTERNOON HOURS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AS OF 319 AM EST THURSDAY...THE VERY ACTIVE PATTERN CONTINUES FROM SUNDAY ONWARD INTO NEXT WEEK WITH A ROBUST NORTHERN STREAM DRIVING TWO ADDITIONAL THREATS OF PRECIPITATION THROUGH THE REGION AND POSSIBLE SOUTHERN STREAM PHASING WITH A STRONGER SYSTEM BY LATER NEXT WEEK. THIS WILL ULTIMATELY PRESENT A CHALLENGING PERIOD OF TEMPERATURE FORECASTING AS THE POLAR FRONT WILL LIKELY BE WAFFLING NORTH/SOUTH THROUGH THE AREA MUCH OF THE WEEK ALONG WITH TYPICAL NON-DIURNAL TRENDS ETC. IN TERMS OF SENSIBLE WEATHER, THE LATEST GUIDANCE SUPPORTS THE IDEA OF MODEST CHANCES OF RAIN/SNOW SHOWER ACTIVITY ACROSS THE NORTH SATURDAY NIGHT INTO SUNDAY AS THE POLAR FRONT WILL ATTEMPT TO DROP BACK SOUTH INTO THE NORTHERN PORTIONS OF THE FORECAST AREA. THE FRONT WILL THEN LIFT NORTH BY LATER SUNDAY INTO SUNDAY NIGHT AS FAIRLY VIGOROUS CLIPPER ENERGY TRACKS ALONG THE BOUNDARY FROM THE GREAT LAKES EAST INTO THE ST LAWRENCE VALLEY TO OUR IMMEDIATE NORTH. THUS THE IDEA OF A SOMEWHAT BETTER THREAT OF RAIN/SNOW SHOWER ACTIVITY BY SUNDAY NIGHT INTO MONDAY LOOKS ON TRACK AT THIS POINT. AS THE SYSTEM PASSES, THE POLAR FRONT WILL SWING BACK THROUGH THE REGION YET AGAIN WITH SOME BACKSIDE LIGHT SNOW ACCUMULATIONS POSSIBLE, ESPECIALLY ACROSS THE NORTHERN MOUNTAINS ON MONDAY. OUTSIDE SOME SCT FLURRY/LIGHT SNOW SHOWER ACTIVITY THE MONDAY NIGHT/TUESDAY TIME FRAME SHOULD BE RELATIVELY QUIET AND SEASONABLY COOL. THEREAFTER, INCREASING SIGNS THAT YET ANOTHER INLAND RUNNER TYPE OF SYSTEM OF SOUTHERN STREAM ORIGIN WILL PHASE WITH ITS NORTHERN COUNTERPART AND TRACK FROM THE LOWER MISSISSIPPI RIVER VALLEY NORTHEAST THROUGH THE OHIO AND ST LAWRENCE VALLEYS OR NEARBY ENVIRONS BY THE LATE WEEK TIME FRAME. THIS WOULD BRING A HIGHER THREAT OF MIXED PCPN AND POSSIBLE RAIN TO THE REGION ONCE AGAIN. HOWEVER, GIVEN AT LEAST SOME UNCERTAINTY IN TIMING AND TRACK AMONG THIS MORNING'S DETERMINISTIC/ENSEMBLE OUTPUT WILL LEAN ON THE CONSERVATIVE SIDE OFFERING DECENT CHANCES OF FRONT END LIGHT SNOWS BY NEXT WEDNESDAY NIGHT AS SEASONABLY COLD AIRMASS LINGERS INITIALLY. && .AVIATION /09Z THURSDAY THROUGH MONDAY/... THROUGH 06Z FRIDAY...MIXED BAG OF FLIGHT CATEGORIES FROM VFR TO IFR/LIFR CEILINGS/VISIBILITIES THROUGH THE NEXT 3-5 HRS AS CONVECTIVE LINE PUSHES EASTWARD INTO NEW HAMPSHIRE. PRECIPITATION TRENDS MORE SHOWERY INTO THE MORNING HRS WITH MORE OF A WIDESPREAD IFR/MVFR THEN PREVAILING FOR MUCH OF THE DAY DUE TO LOW CEILINGS. AS UPPER TROUGH/SURFACE COLD FRONT AND ASSOCIATED COLD AIR ALOFT BUILDS INTO THE NORTH COUNTRY, A TRANSITION FROM RAIN OR DRIZZLE TO IFR- VISIBILITY SNOW SHOWERS ANTICIPATED WEST TO EAST FROM APPROXIMATELY 22Z THURS - 06Z FRI. EXPECT BRIEFLY GUSTY WINDS AS THE CONVECTIVE LINE MOVES EASTWARD, WHICH WILL ALSO GENERALLY END ANY RISK FOR LOW-LEVEL WIND SHEAR AS WELL. WINDS OVERNIGHT INTO THURS MORNING HRS MAINLY SOUTH 8-12 KTS, SHIFTING TO WEST/NORTHWEST 8-15 KTS WITH FRONTAL PASSAGE LATER TONIGHT. OUTLOOK 06Z FRIDAY THROUGH MONDAY... 06Z FRI - 18Z FRI...MVFR/IFR SNOW SHOWERS GRADUALLY TRANSITION TO VFR. IMPROVEMENT IN FLIGHT CATEGORIES SLOWEST TO OCCUR MPV AND SLK. 18Z FRI - 00Z SUN...VFR UNDER HIGH PRESSURE. 00Z SUN - 00Z MON...GENERALLY VFR WITH MVFR SNOW SHOWERS FURTHEST NORTH AS SYSTEM PASSES TO OUR NORTH. 00Z MON ONWARD...MVFR/IFR IN SNOW/RAIN SHOWERS AS CLIPPER MOVES ACROSS THE REGION. GUSTY SOUTH TO SOUTHWEST WINDS POSSIBLE AT BTV AND MSS. && .HYDROLOGY... AS OF 1201 AM EST THURSDAY...AREAL FLOOD WARNING FOR ALL OF CENTRAL AND NORTHERN VT THROUGH 545 AM DUE TO HEAVY RAINFALL, SNOWMELT AND POSSIBLE ICE JAMS. LATEST RADAR AND GAGE INFORMATION SHOW THAT BETWEEN ONE HALF AND AN INCH AND A HALF OF RAIN HAS FALLEN ACROSS THE EASTERN SLOPES OF THE ADIRONDACKS EAST INTO MUCH OF VERMONT OVER THE PAST 12-18 HOURS. WITH THE GROUND BEING RATHER DEEPLY FROZEN DUE TO LACK OF SNOW COVER, MOST OF THIS RAINFALL IS NOT BEING ABSORBED AND IS RUNNING DIRECTLY OFF INTO AREA STREAMS AND RIVERS. SHARP RISES ARE BEING NOTED ON MANY SMALLER STREAMS AND SOME MAINSTEM RIVERS. WITH ADDITIONAL MODERATE TO HEAVY RAINFALL/ISOLATED THUNDERSTORMS PUSHING INTO THE AREA OVERNIGHT, MANY WATERSHEDS WILL CLIMB TO NEAR BANKFULL OVERNIGHT WITH SCATTERED AREAS OF MINOR FLOODING EXPECTED. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...LAHIFF NEAR TERM...LAHIFF SHORT TERM...LAHIFF LONG TERM...JMG AVIATION...LOCONTO HYDROLOGY...JMG
Hazardous weather outlook, Feb 24, 10:26 PM EST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BURLINGTON VT 1026 PM EST WED FEB 24 2016 NYZ026>031-034-035-087-VTZ001>012-016>019-260330- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 1026 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 24, 10:39 PM EST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
1039 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FREEZING RAIN KNAPP STATE ARPT 44.20N 72.56W
02/24/2016 M0.44 INCH WASHINGTON VT ASOS
&&
CORRECTED EVENT TIME...EVENT
EVENT NUMBER BTV1600333
LOCONTOLocal storm report, Feb 24, 10:40 PM EST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1040 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FREEZING RAIN ADIRONDACK AIRPORT 44.38N 74.20W
02/24/2016 M0.19 INCH FRANKLIN NY ASOS
&&
EVENT NUMBER BTV1600334
LOCONTOLocal storm report, Feb 24, 10:41 PM EST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1041 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FREEZING RAIN 1 SSE SMUGGLERS NOTCH 44.53N 72.79W
02/24/2016 M0.10 INCH LAMOILLE VT PUBLIC
BARNES CAMP
&&
EVENT NUMBER BTV1600335
LOCONTOSpecial weather statement, Feb 24, 11:07 PM EST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1107 PM EST WED FEB 24 2016
VTZ009-011-019-250430-
WESTERN ADDISON-WESTERN RUTLAND-EASTERN RUTLAND-
1107 PM EST WED FEB 24 2016
...A LINE OF HEAVY RAIN WITH GUSTY WINDS WILL AFFECT SOUTHERN
ADDISON AND WESTERN RUTLAND COUNTIES...
AT 1104 PM EST...A LINE OF HEAVY RAIN WITH A FEW LIGHTNING STRIKES
WAS ALONG A LINE EXTENDING FROM NEAR COMSTOCK TO NEAR CAMBRIDGE NEW
YORK...MOVING NORTH AT 60 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CASTLETON...WALLINGFORD...POULTNEY...PAWLET...WELLS...BENSON...MIDDLETOWN
SPRINGS...HUBBARDTON...TINMOUTH...IRA...MOUNT TABOR...MT. TABOR...WEST
CASTLETON...LAKE ST. CATHERINE...WEST HAVEN...EAST POULTNEY...SOUTH
WALLINGFORD...HYDEVILLE...NORTH PAWLET AND CHIPPENHOOK.
LAT...LON 4329 7299 4330 7299 4331 7325 4353 7324
4356 7326 4358 7330 4360 7329 4363 7331
4363 7337 4357 7340 4359 7343 4380 7322
4337 7290
TIME...MOT...LOC 0404Z 199DEG 61KT 4350 7348 4305 7336
LAHIFFSpecial weather statement, Feb 24, 11:34 PM EST, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1134 PM EST WED FEB 24 2016
VTZ002-005-006-008>012-016>019-250500-
EASTERN FRANKLIN-EASTERN ADDISON-WASHINGTON-WESTERN
ADDISON-WINDSOR-WESTERN CHITTENDEN-LAMOILLE-EASTERN
CHITTENDEN-ORANGE-WESTERN RUTLAND-EASTERN RUTLAND-WESTERN FRANKLIN-
1134 PM EST WED FEB 24 2016
... STRONG WINDS TO AFFECT PORTIONS OF THE CHAMPLAIN VALLEY ...
AT 1132 PM EST...A LINE OF STRONG WINDS WAS ALONG A LINE EXTENDING
FROM FERRISBURG TO NEAR MT. TABOR...AND MOVING NORTH AT 65 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE AS THE LINE SHIFTS NORTHWARD
INTO CENTRAL AND NORTHERN VERMONT.
LOCATIONS IMPACTED INCLUDE...
SOUTH BURLINGTON...COLCHESTER...ESSEX JUNCTION...BRANDON...BRISTOL...
BURLINGTON INTERNATIONAL AIRPORT...CHITTENDEN...WILLISTON...WINOOSKI...
SHELBURNE...JERICHO...HINESBURG...FAIRFAX...RICHMOND...CHARLOTTE...
UNDERHILL...PITTSFORD...FERRISBURGH...CLARENDON AND WEST RUTLAND.
LAT...LON 4500 7299 4403 7276 4331 7305 4332 7308
4421 7330 4502 7306
TIME...MOT...LOC 0432Z 194DEG 80KT 4419 7327 4337 7308
LAHIFFSpecial weather statement, Feb 25, 4:12 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
412 AM EST THU FEB 25 2016
NYZ030-031-034-035-251000-
WESTERN ESSEX-SOUTHERN FRANKLIN-EASTERN ESSEX-WESTERN CLINTON-
412 AM EST THU FEB 25 2016
...A LINE OF SHOWERS WILL AFFECT SOUTH CENTRAL CLINTON...SOUTHEASTERN
FRANKLIN AND ESSEX COUNTIES...
AT 410 AM EST...A LINE OF SHOWERS WITH EMBEDDED THUNDER WAS ALONG A
LINE EXTENDING FROM 10 MILES NORTHEAST OF LAKE EATON CAMPGROUND TO
NEAR SACANDAGA CAMPGROUND...AND MOVING NORTHEAST AT 50 MPH.
OCCASIONAL LIGHTNING AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH
THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...ELIZABETHTOWN...MINERVA...NEWCOMB...SCHROON LAKE...KEENE
VALLEY...JAY IN ESSEX COUNTY...MOUNT MARCY...AU SABLE FORKS...SCAROON
MANOR PUBLIC CAMPGROUND...NORTH ELBA...MORIAH...BLACK BROOK...LEWIS...
KEENE...NORTH HUDSON...MORIAH CENTER...CHILSON...MINEVILLE AND WITHERBEE.
LAT...LON 4461 7362 4380 7345 4374 7406 4378 7405
4380 7405 4381 7412 4383 7415 4382 7419
4381 7421 4392 7433 4397 7426 4412 7428
4411 7437 4417 7438
TIME...MOT...LOC 0910Z 228DEG 56KT 4411 7436 4338 7422
LAHIFFThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 11:07 PM EST | Special Weather Statement | BTV | Rutland | 23 min |
| Feb 24, 11:34 PM EST | Special Weather Statement | BTV | Addison, Chittenden, Rutland | 26 min |
| Feb 24, 11:50 PM EST | Areal Flood Warning | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 6 more | 6 hr |
| Feb 25, 4:58 AM EST | River Flood Warning | BTV | Rutland | 37 hr |
| Feb 25, 5:44 AM EST | Areal Flood Warning | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 6 more | 3 hr |
| Feb 25, 9:03 AM EST | Areal Flood Warning | BTV | Franklin | 24 hr |
| Feb 25, 9:34 AM EST | River Flood Warning | BTV | Caledonia | 12 hr |
| Feb 25, 10:32 AM EST | River Flood Warning | BTV | Chittenden | 23 hr |
| Feb 25, 11:41 AM EST | River Flood Warning | BTV | Orleans | 58 hr |
Nearby
River Flood Warnings in Vermont, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.